uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Cauchy integrals for the $p$-Laplace equation in planar Lipschitz domains
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
LInköpings universitet.
2014 (English)In: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 39, no 2, 545-565 p.Article in journal (Refereed) Published
Abstract [en]

We construct solutions to $p$-Laplace type equations in unbounded Lipschitz domains in the plane with prescribed boundary data in appropriate fractional Sobolev spaces. Our approach builds on a Cauchy integral representation formula for solutions.

Place, publisher, year, edition, pages
SUOMALAINEN TIEDEAKATEMIA , 2014. Vol. 39, no 2, 545-565 p.
National Category
URN: urn:nbn:se:uu:diva-204873DOI: 10.5186/aasfm.2014.3939ISI: 000340017600005OAI: oai:DiVA.org:uu-204873DiVA: diva2:639993
Available from: 2013-08-12 Created: 2013-08-12 Last updated: 2014-09-11Bibliographically approved

Open Access in DiVA

fulltext(256 kB)35 downloads
File information
File name FULLTEXT02.pdfFile size 256 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Annales Academiae Scientiarum Fennicae Mathematica

Search outside of DiVA

GoogleGoogle Scholar
Total: 53 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 247 hits
ReferencesLink to record
Permanent link

Direct link